# SDR QMLA2012022312021

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N135LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0322
- Aircraft time: 3,349 hours, 15,589 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 1597
- Condition: Delaminated
- Location: Main Rotor
- Part time: 3,349 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT NOTICED A DARK SPOT ON TOP OF THE YELLOW MAIN ROTOR BLADE DURING HIS PREFLIGHT INSPECTION.  HE REPORTED HIS FINDING TO THE MECHANIC WHO INSPECTED THE MAIN ROTOR BLADE.  THE MECHANIC CHECKED THE ALLOWABLE LIMITS IN THE MM, AND DECIDED TO CALL HIS TECH SUPPORT REP WHO ADVISED THAT THIS BLADE BE SENT IN TO THEIR BLADE SHOP FOR EVALUATION AND REPAIR.  THE CAUSE OF THIS DISCREPANCY IS STILL UNDER INVESTIGATION.  THE ACFT REMAINS OUT OF SERVICE PENDING A BLADE REPLACEMENT.
